# SDR DALA2025031902077

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N144DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50064
- Aircraft time: 4,360 hours, 2,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING (OWEED) ESCAPE SLIDE SHORT CABLE OUT OF RIG. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 084-0002:2563-4002/001 00173 ADJUSTED SLIDE SHORT CABLE IAW A220 AMP 52-21-17. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 084-0002:2563-4002/001 00173. ADJUSTED SLIDE SHORT CABLE IAW A220 AMP 52- 21-17. CLOSING REQUIREMENTS RII: INSPECTOR 00371519. (LP# 0861507)
